No Cover Image

Journal article 721 views

Meixner Class of Non-Commutative Generalized Stochastic Processes with Freely Independent Values I. A Characterization / Marek Bożejko, Eugene Lytvynov

Communications in Mathematical Physics, Volume: 292, Issue: 1, Pages: 99 - 129

Swansea University Author: Eugene Lytvynov

Full text not available from this repository: check for access using links below.

Published in: Communications in Mathematical Physics
ISSN: 0010-3616 1432-0916
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1074
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 99
End Page: 129